# SDR 39NR2013123068

- Difficulty date: December 30, 2013
- Submitted: December 30, 2013
- Operation: General aviation
- Filed by: North State Aviation Holding, LLC, repair station 39NR184D
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A31011
- Condition: Damaged
- Location: Bs 727e-727f
- Part time: 15,545 hours, 15,545 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING KA BAND, WI-FI INSTALLATION, THE FUSELAGE SKIN PANEL EXISTING PRESSURE FEED THRU DOUBLER WAS 1 ROW FASTENER LARGER THAN IT SHOULD BE AT BS 727E-727F AT LBL 4.78.  REPAIRED BODY BS 727E-727F FUSELAGE SKIN PANEL IAW ECRA 5310-05925.
